On the interval of strong partial clones of Boolean functions containing Pol({(0,0),(0,1),(1,0)})

Abstract : D. Lau raised the problem of determining the cardinality of the set of all partial clones of Boolean functions whose total part is a given Boolean clone. The key step in the solution of this problem, which was obtained recently by the authors, was to show that the sublattice of strong partial clones on {0, 1} that contain all total functions preserving the relation ρ 0,2 = {(0, 0), (0, 1), (1, 0)} is of continuum cardinality. In this paper we represent relations derived from ρ 0,2 in terms of graphs, and we define a suitable closure operator on graphs such that the lattice of closed sets of graphs is isomorphic to the dual of this uncountable sublattice of strong partial clones. With the help of this duality, we provide a rough description of the structure of this lattice, and we also obtain a new proof for its uncountability.
Document type :
Journal articles
Complete list of metadatas

Cited literature [24 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01184404
Contributor : Miguel Couceiro <>
Submitted on : Friday, August 14, 2015 - 11:49:16 AM
Last modification on : Tuesday, December 18, 2018 - 4:38:02 PM
Long-term archiving on : Sunday, November 15, 2015 - 11:08:13 AM

File

9999_3.pdf
Files produced by the author(s)

Identifiers

Citation

Miguel Couceiro, Lucien Haddad, Karsten Schölzel, Tamas Waldhauser. On the interval of strong partial clones of Boolean functions containing Pol({(0,0),(0,1),(1,0)}) . Algebra Universalis, Springer Verlag, 2017, 77 (1), pp. 101-123. ⟨10.1007/s00012-016-0418-8⟩. ⟨hal-01184404⟩

Share

Metrics

Record views

463

Files downloads

223